# SDR CALA2021070501028

- Difficulty date: July 4, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 40,005 hours, 14,037 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EA 5510-01843 REV H) LOWER SURFACE OF THE RIGHT HORIZONTAL STABILIZER AT STATION 120.30 HAS A CRACK 0.551 INCES IN LENGTH LOCATED 11 INCHES FROM THE REAR SPAR. LOCATION IS MARKED. (REF AAR NON-ROUTINE 9488506) SRM 55-10-01-2R-11. RE-INSPECTION REQUIRED AT 56,000 TOTAL FLIGHT CYCLES WITH 9000 FC INTERVALS FOR DETAILED VISUAL INSPECTION AND 900FC FOR LFEC. NOTE: PREVIOUS REPAIR AT STA 129.50 (REF LP 6136124) REMOVED AND INCORPORATED ON NEWLY ADD EMP:V913184 ACCOMPLISHED REPAIR AT RIGHT HORIZONTAL STAB STATION 120.30 IAW INSTALLED REPAIR FROM STAB STA 120.30 TO STAB STA 129.50. CORRECTION: 9000 FC FOR LFEC. RII INSPECTION ACCOMPLISHED BY AAR INSP 124 REPAIR @ STA 120.30IAW SRM 55-10-01 -2R-11 INSP. THRESHOLD AT 56 000 FLT CYC''S AFTER REPAIR INSTALLATION THEN REPEAT INSP''S EVERY 9000 FLT CYC''S PER STEP 5 A. TABLE 204.
